The moments of products of quadratic forms in normal variables

J.R. Magnus

Research output: Contribution to journalArticleProfessional

230 Downloads (Pure)
Original languageEnglish
Pages (from-to)201-210
Number of pages10
JournalStatistica Neerlandica
Volume32
Issue number4
Publication statusPublished - 1978

Cite this

Magnus, J.R. / The moments of products of quadratic forms in normal variables. In: Statistica Neerlandica. 1978 ; Vol. 32, No. 4. pp. 201-210.
@article{17c77a4417894cf4a382aa289cc1ea5b,
title = "The moments of products of quadratic forms in normal variables",
author = "J.R. Magnus",
note = "Pagination: 10",
year = "1978",
language = "English",
volume = "32",
pages = "201--210",
journal = "Statistica Neerlandica",
issn = "0039-0402",
publisher = "Wiley-Blackwell",
number = "4",

}

The moments of products of quadratic forms in normal variables. / Magnus, J.R.

In: Statistica Neerlandica, Vol. 32, No. 4, 1978, p. 201-210.

Research output: Contribution to journalArticleProfessional

TY - JOUR

T1 - The moments of products of quadratic forms in normal variables

AU - Magnus, J.R.

N1 - Pagination: 10

PY - 1978

Y1 - 1978

M3 - Article

VL - 32

SP - 201

EP - 210

JO - Statistica Neerlandica

JF - Statistica Neerlandica

SN - 0039-0402

IS - 4

ER -